# SDR ASAA2022111940904

- Difficulty date: November 19, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 32,471 hours, 10,156 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7500 · Engine Bleed Air System
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Stage of operation: NR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT WALKAROUND FOUND NR 2 ENGINE LEAKING FLUID AT APPROX 1 DROP PER SECOND. GROUNDED - YES.    REMOVED AND REPLACED NR 2 ENG LT VSV IAW AMM 75-31-01-400. OPS AND LEAK CHECKED GOOD.
